# SDR DALA2025093007086

- Difficulty date: September 29, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 52,873 hours, 28,061 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN LT AND RT FRONT WINDSHIELD FRAMES AT LWR CENTER NODE.    COMPLIED WITH ER/A 628400-14. (1225292).
